# SDR CA970902025

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub Bolts
- Part number: 57A2433
- Condition: Corroded
- Location: Under Bolt Heads
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE HUB BOLTS WERE FOUND CORRODED UNDER THE BOLT HEADS. THE PROPELLER BLADES BALL BEARING WERE FOUND GALLED.
